| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Sections a-4 patient weight and a-5 patient ethnicity: unknown/asked information unavailable.Section b-3: date of event: unknown as information was not provided.The best estimate date is between (b)(6) 2022 and (b)(6) 2023 (iol implant and explant dates).Section h3-81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted into the patient¿s ocular sinister (left eye).In a secondary surgical procedure, the iol was explanted due to complaints of anisometropia.The explanted iol was replaced with another johnson & johnson lens, different model and different diopter size lens, dxw225 18.5 diopter.There was no capsular tear, no incision enlargement, no patient injury, and no suture(s).Patient outcome post-lens exchange was reported as doing good.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 21-aug-2023.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to the complaint issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.